MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer (se) evaluated the device and determined that the battery needed to be replaced.The repair has not been completed as the service engineer is waiting for a replacement battery.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, a 980 ventilator generated a ¿background crash¿ message, the screen was unresponsive and then the ventilator stopped working.The patient was removed from the ventilator and placed on an alternate ventilator.Although requested, information pertaining to patient outcome has not been provided.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key8932315
Report Number8020893-2019-00164
Device Sequence Number2048371
Product Code CBK
UDI-Device Identifier10884521171619
UDI-Public10884521171619
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K162738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980X1PLDIPC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1